# SDR USAA020038

- Difficulty date: January 7, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FITTING CORRODED 1 INCH BY 1 INCH, LOWER FORWARD CARGO DOOR FRAME STATION 566.  REMOVED AND REPLACED FITTING PER SRM 51-10-02.  (M)
